# SDR AALA201907299014

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 29,781 hours, 11,919 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS EXCESS FUEL BURN NOTED AT TOP END OF CLIMB, NO APPARENT LEAK NOTED, OUT FUEL CONSUMPTION HIGHER THAN NORMAL. EMERGENCY DECLARED INTO MCO. MAINTENANCE ACCOMPLISHED FQIS BITE IAW AFIM 28-41-00. NO FAULTS NOTED. ALSO ACCOMPLISHED FMC BITE. NO FAULTS NOTED.
